# SDR DALA2024012501126

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N913DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62781
- Aircraft time: 15,483 hours, 6,062 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Door Plug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5429146) RT PLUG DOOR AT 29 DEF HAS DAMAGED BOLT AT AFT LOWER SPRING MECHANISM. REPLACED DAMAGED BOLT, WASHERS, NUT & COTTER PIN PER B737 AMM 52-23-00. OPS & TORQUE INSPECTION GOOD. A/C OK FOR SVC.
